CSpace

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
someinfinitedimensionalrepresentationsofreductivegroupswithfrobeniusmaps 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 6, 页码: 1109
Authors:  Xi Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
REPRESENTATIONS OF AFFINE HECKE ALGEBRAS OF TYPE (G)over-tilde(2) 期刊论文
ACTA MATHEMATICA SCIENTIA, 2009, 卷号: 29, 期号: 3, 页码: 515-526
Authors:  Xi Nanhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
representation  affine Hecke algebra  affine Weyl groups  Hecke algebra